# SDR ASAA2018113027180

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,702 hours, 13,720 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8609070000
- Part serial: 09041220
- Condition: Odor
- Location: Galley
- Part time: 34,621 hours, 10,346 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT RIGHT AFT RIGHT HAND OVEN BEGAN TO HEAT UP AND EMIT A HOT ELECTRICAL SMELL AFTER HAVING BEEN TURNED OFF FOR 45 MINUTES HOT ELECTRICAL SMELL STOPPED AFTER PULLING OVEN CIRCUIT BREAKERS. GROUNDED - YES. RESET C/B'S FOR AFT GALLEY OVENS. TURNED ON OVEN AND PERFORMED OPS CHECK ON OVENS. REF B737-800 AMM 25-32-01. DID NOT NOTE ANY SMELLS OF ELECTRICAL SMELL. OVENS OPS NORMAL WITH NO DEFECTS NOTED. OK FOR SERVICE.
